Covariant decompositions of symmetric tensors in the theory of gravitation
Annales de l'I.H.P. Physique théorique, Volume 21 (1974) no. 4, p. 319-332
@article{AIHPA_1974__21_4_319_0,
     author = {York, James W. Jr.},
     title = {Covariant decompositions of symmetric tensors in the theory of gravitation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1974},
     pages = {319-332},
     zbl = {0308.53018},
     mrnumber = {373548},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1974__21_4_319_0}
}
York, James W. Jr. Covariant decompositions of symmetric tensors in the theory of gravitation. Annales de l'I.H.P. Physique théorique, Volume 21 (1974) no. 4, pp. 319-332. http://www.numdam.org/item/AIHPA_1974__21_4_319_0/

[1] R. Arnowitt, S. Deser, and C. Misner, in Gravitation, edited by L. Witten, Wiley, New York, 1962. | MR 143629

[2] S. Deser, Ann. Inst. Henri Poincaré, t. 7, 1967, p. 149. | Numdam | Zbl 0155.32801

[3] M. Berger and D. Ebin, J. Diff. Geom., t. 3, 1969, p. 379. | MR 266084 | Zbl 0194.53103

[4] J.W. York, J. Math. Phys., t. 14, 1973, p. 456. | Zbl 0259.53014

[5] A.E. Fisher, in Relativity, edited by M. Carmeli, S. I. Ficklin, and L. Witten, Plenum, New York, 1970. | MR 339753

[6] K. Yano and S. Bochner, Curvature and Betti Numbers, Princeton University Press, Princeton, 1953. | MR 62505 | Zbl 0051.39402

[7] O.A. Ladyzhenskaya and N.N. Ural'Tseva, Linear and Quasi-Linear Elliptic Equations. Academic, New York, 1968, Chapter 7, Section 5. | Zbl 0164.13002

[8] G. De Rham, Varietes Differentiables, Hermann, Paris, 1955. | Zbl 0065.32401

[9] K. Kodaira and D.C. Spencer, Ann. Math., t. 71, 1960, p. 43. | MR 115189 | Zbl 0128.16902

[10] R. Matzner, J. Math. Phys., t. 9, 1968, p. 1657.

[11] J.W. York, Phys. Rev. Lett., t. 28, 1972, p. 1082.

[12] N. O'Murchadha and J.W. York, J. Math. Phys., t. 14, 1973, p. 1551. | Zbl 0281.53031

[13] N. O'Murchadha and J.W. York, The initial-value problem of general relativity. I. Genral formulation and physical interpretation (to be published in Phys. Rev. D, July, 1974).

[14] N. O'Murchadha and J.W. York, The initial-value problem of general relativity. II. Stability of solutions of the initial-value equations (to be published in Phys. Rev. D, July, 1974).

[15] J.W. York, A new canonical form of general relativity (to be submitted to Phys. Rev. D).